MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER PFO OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER PFO OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Catalog Number 9-PFO-025
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Atrial Fibrillation (1729)
Date of Event 01/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: crd_961 - pfo japan pas, patient site id: (b)(4).It was reported that on (b)(6) 2021, a 25mm amplatzer patent foramen ovale (pfo) occluder was successfully implanted in a patient.On (b)(6) 2021, the patient was discharged with a prescription for aspirin and p2y12 inhibitors.On (b)(6) 2021, the patient was hospitalized and diagnosed with an arrhythmia.An electrocardiogram at an outpatient clinic had showed that the patient was in sinus rhythm.Therefore, a holter electrocardiogram was performed on (b)(6) 2024, and confirmed that the patient was in atrial fibrillation.On (b)(6) 2021, the patient was started on direct oral anticoagulants to prevent further symptoms due to atrial fibrillation.The cause of the patient's atrial fibrillation was unable to be determined.
 
Additional Manufacturer Narrative
An event of atrial fibrillation and arrhythmia was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported event could not be determined.There were no complaints associated with any other devices from the lot.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER PFO OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19226255
Report Number2135147-2024-01941
Device Sequence Number18057021
Product Code MLV
UDI-Device Identifier00811806011288
UDI-Public(01)00811806011288(17)250430(10)7533858
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue Number9-PFO-025
Device Lot Number7533858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale
Patient Weight86 KG